# SDR IPXA2017071019163

- Difficulty date: July 10, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 95,883 hours, 17,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT DOWN CABLE BROKEN, DOOR ELECTRICAL FUNCTION INOPERATIVE.   REPLACED LEFT ENTRY DOOR OUTSIDE SWITCH 51-1013 IAW WD 5211-01.  OPS CHECKED OK.
